Arkiv för Matematik

  • Ark. Mat.
  • Volume 30, Number 1-2 (1992), 133-148.

Moment functions on real algebraic sets

Jan Stochel

Full-text: Open access

Article information

Source
Ark. Mat. Volume 30, Number 1-2 (1992), 133-148.

Dates
Received: 22 November 1989
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898061

Digital Object Identifier
doi:10.1007/BF02384866

Zentralblatt MATH identifier
0819.47015

Rights
1992 © Institut Mittag-Leffler

Citation

Stochel, Jan. Moment functions on real algebraic sets. Ark. Mat. 30 (1992), no. 1-2, 133--148. doi:10.1007/BF02384866. https://projecteuclid.org/euclid.afm/1485898061


Export citation

References

  • Berg, C., Christensen, J. P. R. and Jensen, C. U., A remark on the multidimensional moment problem, Math. Ann. 223 (1979), 163–169.
  • Berg, C., Christensen, J. P. R. and Ressel, P., Harmonic analysis on semigroups, Springer, New York, 1984.
  • Berg, C. and Maserick, P. H., Polynomially positive definite sequences, Math. Ann. 259 (1982) 487–495.
  • Berg, C. and Maserick, P. H., Exponentially bounded positive definite functions, Illinois J. Math. 28 (1984), 162–179.
  • Bochnak, J., Coste, M. and Roy, M.-F., Géometrie algébrique réelle, Ergeb. Math. Grenzgeb., vol. 12, Springer-Verlag, Berlin and New York, 1987.
  • Cassier, G., Problème des moments sur un compact de Rn et décomposition de polynômes à plusieurs variables, J. Func. Anal. 58 (1984), 254–266.
  • Coddington, E. A., Formally normal operators having no normal extension, Canad. J. Math. 17 (1965), 1030–1040.
  • Friedrich, J., A note on the two-dimensional moment problem, Math. Nachr. 121 (1985), 285–286.
  • Fuglede, B., The multidimensional moment problem, Expo. Math. 1 (1983), 47–65.
  • Fulton, W., Algebraic curves. An introduction to algebraic geometry. Benjamin, London, 1969.
  • Haviland, E. K., On the momentum problem for distributions in more than one dimension, Amer. J. Math. 57 (1935), 562–568.
  • Haviland, E. K., On the momentum problem for distributions in more than one dimension, II, Amer. J. Math. 58 (1936), 164–168.
  • Hilbert, D., Über die Darstellung definiter Formen als Summen von Formenquadraten, Math. Ann. 32 (1888), 342–350. — Gesammelte Abhandlungen 2, 154–161. Springer, Berlin 1933.
  • Marcellán, F. and Pérez-Grasa, I., The moment problem on equipotential curves, in: “Non-linear numerical methods and Rational Approximation”, ed. A. Cuyt, D. Reidel, Dordrecht, (1988), 229–238.
  • Rudin, W., Functional analysis, McGraw-Hill, New York, 1973.
  • Schmüdgen, K., An example of a positive polynomial which is not a sum of squares of polynomials. A positive, but not strongly positive functional, Math. Nachr. 88 (1979), 385–390.
  • Schmüdgen, K., A formally normal operator having no normal extension, Proc. Amer. Math. Soc., 95 (1985), 503–504.
  • Stochel, J. and Szafraniec, F. H., Algebraic operators and moments on algebraic sets, to appear in Portugal. Math.
  • Szafraniec, F. H., Boundedness of the shift operator related to the positive definite forms: an application to moment problems, Ark. Mat. 19 (1981), 251–259.
  • Szafraniec, F. H., Moments on compact sets, in “Prediction theory and harmonic analysis”, ed. V. Mandrekar and H. Salehi, North-Holland, (1983), 379–385.
  • Zariski, O. and Samuel, P., Commutative algebra, vol. I, Springer-Verlag, New York, 1958.
  • Schmüdgen, K., The K-moment problem for compact semi-algebraic sets, Math. Ann., 289 (1991), 203–206.